# SDR BT7Y20140000407

- Difficulty date: June 13, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: OYSRO
- Make and model: Boeing 767-25E
- Aircraft serial: 27194
- Engine: Ge CF680C2B2F
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 20225387
- Part serial: 8710316
- Condition: Misrepaired
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO POWER DRIVE UNIT, WAS RECEIVED FOR REPAIR FOLLOWING REMOVAL FROM THIS ACFT.  TECH REPAIRING THE UNIT CARRIED OUT AN INSPECTION AND FOUND A NUMBER OF ISSUES WHERE A PREVIOUS REPAIR OR ASSEMBLY OF THE UNIT HAS DIFFERED FROM THE PUBLISHED MAINTENANCE DATA.  THE "P" CLIP TO HOLD THE HARNESS IN PLACE WAS MISSING AND THE SCREW WAS REPLACED BY 1 OF A DIFFERENT TYPE, NOT SPECIFIED FOR THAT LOCATION.  THE HYSTERESIS COUPLING WAS FOUND TO PROVIDE LOW TORQUE DUE TO BEING INCORRECTLY SHIMMED AND THE GEAR INSERT ASSEMBLY NOT BEING SEALED AND FREE TO MOVE INSIDE THE UNIT.  IN THIS CONDITION IT IS VERY UNLIKELY THAT THE PART WOULD HAVE PASSED THE RETURN TO SERVICE TEST IN THE COMPONENT MM.  THIS IS NOT THE FIRST EXPERIENCE OF INCORRECT SHIMMING OF THE HYSTERESIS COUPLING FROM PDU`S, ALTHOUGH THESE HAVE NOT BEEN SPECIFICALLY RECORDED.
